There Are Many Notes On the Internet That Talks About Kids and Adults Having Side

0 votes
There are many notes on the internet that talks about kids and adults having side effects from the use like of inhaled corticosteroids like Flovent and Advair and Singulair. I have read that when you are on these medications you tend to gain weight, develop a distended stomach with stretch marks, a thinning of the skin that aids bruising and what not. They all mention this during the use of these medicines, but I have not read any where what will happen once you quit using them. Do all the side effects eventually disappear and do the patients get back to normal and do the children begin to look like what they were before they used the drugs? I would be really happy if anyone could share their experiences or inputs with regard to this. Thanks a million.
asked Mar 16, 2007 by anonymous

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
3 answers
...